Well THIS wasn’t supposed to happen so soon.

Being off my olive leaf extract has meant my brain is back to a constant fog. It’s funny, I’ve taken it so long that I really only notice how much it helps whenever I have to take a break for whatever reason. (With most herbs you’re supposed to take a 2-week break about every 4 months, so your body doesn’t become dependent on its effects and forget how to function without it.) Right now I’m breaking because I’m unsure of what effect it has on my liver (being such a powerful antioxidant, it should actually help, but I don’t know for sure), and I don’t want it to mess up my test results when I get my enzymes rechecked next week.

And being off any antibiotic whatsoever apparently equates to the Lyme disease moving to attack my arms. These illnesses have already done damage to my brain, cranial nerves, autonomic nervous system, legs, and now it looks like they’re moving somewhere new. As a friend pointed out, it seems logical that the bugs would try to get my arms, since they’re already weakened from the ME.

That week I was off everything, between finishing bartonella treatment and starting the Lyme treatment, the neuropathy spread to my arms. When I got on Flagyl, as I think I mentioned last post, everything stopped progressing, and I was fine. Now that I’ve been off everything again for a week, it’s going back to my arms… This is almost as disturbing as when the M.E. went to my legs–in other words, it normally doesn’t do that, and for it to be going there means a bad sign. (No dramatizing, just real facts.) I’m silently hoping it won’t do any damage before I get back on treatment. I didn’t think it’d have time to do anything, but with it acting like this…!

In the mean time, I have my B complex, and magnesium to help protect my nerves as much as I can… I stopped my Vitamin C because it can impact total biliburin count and mine is the very lowest at 0.3 mg/dL, so I can’t have that messing up my test results, either.

I know I have very little control over what happens, but the last thing I need is nerve damage to my arms, which already suffer so many restrictions.

Ah, and the point of mentioning the state of my brain, was, I’m still working on those posts I promised, but not much can be done with so much brain fog!

a rainbow at night

5 responses to “Well THIS wasn’t supposed to happen so soon.

    • *hugs back* I am trying! I have a few Fioricet left and they really help the pain it’s causing.

      Those little beasts better be ready for me when I get back on antibiotics, because they are going to be crushed!!

      Thank you <3

  1. I feel for you and have been where you are. In the end I always get back on track and I feel hopeful that you will too. Whatever ground I ever lost, if this helps any, was worth the trade in body rest, detox, and valuable information. Hang in There. I hope your LLMD gets back quick!! Thinking of you.

  2. Pingback: This is an entirely new way of formatting, but… | A rainbow at night

Offer your thoughts

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s